Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
195 Doctors are Online

Irregular and missed periods for few years. What to do ?

I am 22. I ve had irregular and missed periods for a few years now. I am not sexually active or have partners. I don t go to the doctor at all, since I am not sick and never need medicine...I am worried about this because I haven t seen my cycle in a while and need some help with this. I would like to get my life back on track. I ve never seen a OB/GYN before in my life. Also, I ve worked out for 10 plus years. What should I do?
Asked On : Thu, 20 Sep 2012
Answers:  1 Views:  13
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
General & Family Physician 's  Response
Thanks for query,
As you have irregular period their is an hormonal imbalance.
Hormonal imbalance occurs due to Stress,Anxiety,long night working hours,shift duty or some ovarian lesion.
You should consult doctors to rule out other possibility.
He will examine you & may ordered Ultra sound & advise you accordingly.
Answered: Thu, 20 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor